Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Euclidean $n$-planes in pseudo-euclidean spaces and differential geometry of Cartan domains


Author: Yung-Chow Wong
Journal: Bull. Amer. Math. Soc. 75 (1969), 409-414
MathSciNet review: 0251655
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12198-1